# SDR ASOA99020

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120131
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Part number: 12030995001
- Condition: Broken
- Location: Lt/Rt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, THE FRAME 2 ANGEL ON LEFT AND RIGHT ENGINE NACELLES WERE FOUND BROKEN.  REMOVED AND REPLACED FRAME ANGLES ON LEFT AND RIGHT NACELLES.  (M)
